# SDR SIMA20130628005

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 22,798 hours, 19,301 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 14530767401
- Part serial: 14500858
- Condition: Inoperative
- Location: Intercom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COCKPIT AND CABIN EMERGENCY INTERCOM LIGHTS SELF ILLUMINATED AND COULD NOT BE RESET.  BACKUP DID NOT FUNCTION.  ACFT REMOVED FROM SERVICE.  R & R THE ICU MODULE IAW AMM 23-31-02. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
